# SDR UPS97823299

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97549133536
- Condition: Corroded
- Location: Bs 300-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 300 TO 350, STR 35R HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 53-1-0 AND DWG 9754913.
